Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2005 | Journal Article | LibreCat-ID: 26278
Ziegler M, Fuchssteiner B. Nonlinear Reformulation of Heisenberg’s Dynamics. International Journal of Theoretical Physics. Published online 2005:693-717. doi:10.1007/s10773-005-7048-9
LibreCat | DOI

2005 | Journal Article | LibreCat-ID: 18282
Ziegler M. Computational Power of Infinite Quantum Parallelism. International Journal of Theoretical Physics. 2005;44(11):2059-2071. doi:10.1007/s10773-005-8984-0
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed